International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 235-240

Type and cotype of some Banach spaces

Mieczyslaw Mastylo

Institute of Mathematics, A. Mickiewicz University, Matejki 48/49, Poznán 60-769, Poland

Received 11 June 1990; Revised 6 May 1991

Copyright © 1992 Mieczyslaw Mastylo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Type and cotype are computed for Banach spaces generated by some positive sublinear operators and Banach function spaces. Applications of the results yield that under certain assumptions Clarkson's inequalities hold in these spaces.